Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Do these meds contribute to weight gain
avatar
cindigal posted:
It's puzzling and disturbing to me at the same time. I have been going to the gym at the apt for a long time now, They have changed the ellipticals to the kind wth the arm as well and legs...yes. I am addicting to it now. I go on it for about 30 minutes, steady pace, resistance is about 3 because i dont want to get muscular legs. I feel great after that. I use my swiss ball at home for sit ups for stomach area which is my biggest problem. I watch the diet strenuously. I make smothies practically every morning with fruit with greek yogurt which I love. I dont use sugar. I freeze bananas and strawberries when I purchase them. I only eat chicken, any way except fried and eat alot veggies. I eat alot of salads. I dont eat after 7 pm. I have been use to that schedule. But still I am frustrated.

Here is what I think could be problem. Just read the article in Web MD about "Reasons your Not Losing Weight". It talks about medicines that people take. I take different medicines. I do take thyroid meds but I dont thinkt it's a contributory reason. Last lab test my levels were great. I do take Topamax (Topiramate 100 mg) Ativan (lorazepam 1 mg), for anti-anxiety. I cant pinpoint if they are contributory for me not being not able to lose weight. I am frustrated. Before I started the regiment going to the gym I had a few slacks that I tried on that fit me last summer, couldnt button them. I started going to the gym and do the pother stuff. This morning i had to find out if they were fit now. Not....sorry, darnit. But one of them with good shaper underwear was better fitting. Should I feel good. What do you think about the meds if I should ask the doc if I should change or wean a little off of them.

cindigal
Reply
 
avatar
itmatsb responded:
You don't say what meds you are taking or how much overweight you are. What size are you? It sure sounds like you are doing everything right and must be healthy as a horse. Sure you can talk to your doctor about it.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Ways to help depression
I thought I'd make a little list of things that have helped me, so we can all add to it and help each other. Who knows what we may find, if ... More
Was this Helpful?
27 of 28 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.